MathSciNet Relay Station
MathSciNet bibliographic data
MR278183 (43 #3914) 52.10
McMullen, P. The numbers of faces of simplicial polytopes. Israel J. Math. 9 1971 559–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement